# SDR SWAA2025120240997

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 70,468 hours, 42,588 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL BOTH FWD AND AFT PUMP LOW PRESSURE LIGHTS IN NR 2 TANK WERE ALTERNATING ON AND OFF.   REMOVED AND REPLACED THE FUEL SYSTEM MODULE. OPS CHECKED GOOD. IAW AMM 28-22-43.
